# SDR EIA2001240

- Difficulty date: August 21, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7J
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 1081679
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SUU - WHEN CLIMBING THROUGH FL300 TO FL380 NR 1 ENGINE HAD AN UNRECOVERABLE COMPRESSOR STALL, EPR WAS APPROX 1.49, WHEN STALL OCCURRED N1 AND N2 DECREASED EGT INCREASED THEN DECREASED PEAKING AT 850 DEGREE SHUTDOWN, RESTARTED ENGINE.  PARAMETERS NORMAL AFTER RESTART.  AIRCRAFT RETURNED TO SUU FOR MAINTENANCE.  TROUBLESHOT ENGINE, TECHNICIANS FOUND EVIDENCE OF FAILURE (PS2 LINE).  REPLACED PS2 LINE.  PERFORMED ENGINE RUN, CHECKED NORMAL DURING GROUND RUN.  (M)
